Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

On spherical invariance

Arbeláez, Hugo and Mejía, Diego (2011) On spherical invariance. Revista Colombiana de Matemáticas; Vol. 45, núm. 1 (2011); 97-112 0034-7426 .

Texto completo

[img]
Vista previa
PDF
404kB
[img] HTML
5kB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

In 1964 Pommerenke introduced the notion of linear invariant family for locally injective analytic functions defined in the unit disk of the complex plane. Following Ma and Minda (who extended this notion to spherical geometry), we consider in this paper locally injective meromorphic functions in the unit disk. More precisely, we study families of such functions for which a certain invariant, called spherical order, is finite. Several consequences on the finiteness of the spherical order are explored, in particular the connection with the Schwarzian and normal orders, and with uniform perfectness.

Tipo de documento:Artículo - Article
Palabras clave:Spherical invariance, Spherical order, Schwarzian derivative, Normal function, Uniformly perfect, 30D30, 30D45, 30C45, 30F45
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:29548
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :30 Junio 2014 05:34
Ultima modificación:06 Junio 2018 10:53
Ultima modificación:06 Junio 2018 10:53
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox